Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 67, NWS Kansas City, MO

June 27, 2014Atchison County, Kansas; Buchanan County, Platte County, Missouri

NWS Kansas City, MO issued this river flood warning at Jun 27, 2014, 10:58 PM CDT for Atchison County, Kansas; Buchanan County, Platte County, Missouri. It took effect at Jun 29, 2014, 4:00 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 27, 2014, 10:58 PM CDT (03:58 UTC)
In effect from
Jun 29, 2014, 4:00 AM CDT
Expired
Jul 2, 2014, 7:00 AM CDT
In force
3 days
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Atchison County, KS, Buchanan County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 108 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Atchison (ATCK1).

Action stage
19 ft
Minor stage
22 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06818300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WGUS43 KEAX 280358
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1058 PM CDT FRI JUN 27 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Kansas...Missouri...

  Missouri River at Atchison affecting Atchison...Buchanan and Platte
  Counties.
...Observed flooding changed to Minor severity for the 
following rivers in Kansas...Missouri...

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Kansas...Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-290358-
/O.EXT.KEAX.FL.W.0057.000000T0000Z-140703T0834Z/
/SJSM7.2.ER.140620T0552Z.140630T0600Z.140702T0834Z.NO/
1058 PM CDT FRI JUN 27 2014

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Missouri River at St Joseph.
* At 10:30 PM Friday the stage was 18.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by 
  early Monday morning. The river will fall below flood stage 
  Wednesday morning.
* At 21.0 feet...Riverfront Park in St. Joseph begins to flood.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   18.1   Fri 10 PM   21.0 early Monday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-290358-
/O.NEW.KEAX.FL.W.0067.140629T1930Z-140702T1200Z/
/ATCK1.1.ER.140629T1930Z.140630T1200Z.140701T1200Z.NO/
1058 PM CDT FRI JUN 27 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Atchison.
* from Sunday afternoon to Wednesday morning.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.1 
  feet Monday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22                      23.1 Monday morning
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$
4 follow-up statements
846 
WGUS83 KEAX 281437
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
937 AM CDT SAT JUN 28 2014
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-291437-
/O.EXT.KEAX.FL.W.0057.000000T0000Z-140703T1100Z/
/SJSM7.2.ER.140620T0552Z.140630T0600Z.140702T1100Z.NO/
937 AM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Thursday morning.
* At  8:30 AM Saturday the stage was 18.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by 
  early Monday morning. The river will fall below flood stage 
  Wednesday morning.
* At 21.0 feet...Riverfront Park in St. Joseph begins to flood.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   18.7   Sat 08 AM   21.3 early Monday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-291437-
/O.EXT.KEAX.FL.W.0067.140629T0600Z-140702T0600Z/
/ATCK1.1.ER.140629T0600Z.140630T1200Z.140701T0600Z.NO/
937 AM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at Atchison.
* from late tonight to late Tuesday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.3 
  feet Monday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22                      23.3 Monday morning
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC095-107-177-291437-
/O.EXT.KEAX.FL.W.0058.000000T0000Z-140703T2024Z/
/NAPM7.1.ER.140624T0035Z.140701T0000Z.140702T2024Z.UU/
937 AM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Thursday afternoon.
* At  9:00 AM Saturday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 19.2 feet by Monday evening. The river will fall below
  flood stage by Wednesday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   16.9   Sat 09 AM   19.2 Monday evening
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-291437-
/O.EXT.KEAX.FL.W.0059.000000T0000Z-140704T0600Z/
/WVYM7.1.ER.140623T2341Z.140701T0600Z.140703T0600Z.NO/
937 AM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at Waverly.
* until late Thursday night.
* At  8:30 AM Saturday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by 
  early Tuesday morning. The river will fall below flood stage early 
  Thursday morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   20.3   Sat 08 AM   21.9 early Tuesday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-291437-
/O.CON.KEAX.FL.W.0060.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.000000T0000Z.140701T1800Z.000000T0000Z.NO/
937 AM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.4 
  feet early Tuesday afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      20.4 early Tuesday 
afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$
314 
WGUS83 KEAX 290124
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
824 PM CDT SAT JUN 28 2014
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-300124-
/O.EXT.KEAX.FL.W.0057.000000T0000Z-140701T2120Z/
/SJSM7.1.ER.140620T0552Z.140629T1200Z.140630T2120Z.NO/
824 PM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Tuesday afternoon.
* At  7:30 PM Saturday the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.2 feet by 
  Sunday morning. The river will fall below flood stage Monday 
  afternoon.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   19.1   Sat 07 PM   20.2 Sunday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-300124-
/O.EXT.KEAX.FL.W.0067.140629T0900Z-140701T0800Z/
/ATCK1.1.ER.140629T0900Z.140629T1800Z.140630T0800Z.NO/
824 PM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at Atchison.
* from late tonight to late Monday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.4 
  feet early Sunday afternoon. The river will fall below flood stage
  early Monday morning.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   N/A                22.4 early Sunday afternoon
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC095-107-177-300124-
/O.EXT.KEAX.FL.W.0058.000000T0000Z-140702T0645Z/
/NAPM7.1.ER.140624T0035Z.140630T1200Z.140701T0645Z.UU/
824 PM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at Napoleon.
* until late Tuesday night.
* At  8:00 PM Saturday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise 
  to near 18.1 feet by Monday morning. The river will fall below 
  flood stage by early Tuesday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   16.9   Sat 08 PM   18.1 Monday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-300124-
/O.EXT.KEAX.FL.W.0059.000000T0000Z-140702T1536Z/
/WVYM7.1.ER.140623T2341Z.140630T1200Z.140701T1536Z.NO/
824 PM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River at Waverly.
* until Wednesday morning.
* At  7:30 PM Saturday the stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by 
  Monday morning. The river will fall below flood stage late Tuesday 
  morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   20.0   Sat 07 PM   21.0 Monday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-300124-
/O.EXT.KEAX.FL.W.0060.000000T0000Z-140703T0051Z/
/MIAM7.1.ER.000000T0000Z.140701T0000Z.140702T0051Z.NO/
824 PM CDT SAT JUN 28 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.5 
  feet Monday evening. The river will fall below flood stage 
  Tuesday night.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      19.5 Monday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$
018 
WGUS83 KEAX 290757
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
257 AM CDT SUN JUN 29 2014
   

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at Atchison affecting Atchison...Buchanan and Platte
  Counties.
  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.
  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.
  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC043-MOC003-021-300757-
/O.EXT.KEAX.FL.W.0057.000000T0000Z-140701T1200Z/
/SJSM7.1.ER.140620T0552Z.140629T0145Z.140630T1200Z.NO/
257 AM CDT SUN JUN 29 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* until Tuesday morning.
* At  2:30 AM Sunday the stage was 19.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* At 19.0 feet...Backwater from the Missouri River floods property 
  along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   19.0   Sun 02 AM   18.9 this morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

KSC005-MOC021-165-300757-
/O.CON.KEAX.FL.W.0067.000000T0000Z-140701T0800Z/
/ATCK1.1.ER.000000T0000Z.140629T1800Z.140630T0800Z.NO/
257 AM CDT SUN JUN 29 2014

The Flood Warning continues for
  The Missouri River at Atchison.
* until late Monday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.4 
  feet this afternoon.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22                      22.4 this afternoon
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC095-107-177-300757-
/O.CON.KEAX.FL.W.0058.000000T0000Z-140702T0645Z/
/NAPM7.1.ER.140624T0035Z.140630T1200Z.140701T0645Z.UU/
257 AM CDT SUN JUN 29 2014

The Flood Warning continues for
  The Missouri River at Napoleon.
* until late Tuesday night.
* At  2:00 AM Sunday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.1 feet by 
  Monday morning. The river will fall below flood stage early Tuesday
  morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   17.1   Sun 02 AM   18.1 Monday morning
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-300757-
/O.CON.KEAX.FL.W.0059.000000T0000Z-140702T1536Z/
/WVYM7.1.ER.140623T2341Z.140630T1200Z.140701T1536Z.NO/
257 AM CDT SUN JUN 29 2014

The Flood Warning continues for
  The Missouri River at Waverly.
* until Wednesday morning.
* At  2:30 AM Sunday the stage was 20.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by 
  Monday morning. The river will fall below flood stage late Tuesday 
  morning.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   20.1   Sun 02 AM   21.0 Monday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-300757-
/O.CON.KEAX.FL.W.0060.000000T0000Z-140703T0051Z/
/MIAM7.1.ER.000000T0000Z.140701T0000Z.140702T0051Z.NO/
257 AM CDT SUN JUN 29 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until Wednesday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.5 
  feet Monday evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      19.5 Monday evening
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$
506 
WGUS83 KEAX 292034
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
334 PM CDT SUN JUN 29 2014
   

...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...

  Missouri River at Atchison affecting Atchison...Buchanan and Platte
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

KSC005-MOC021-165-292104-
/O.CAN.KEAX.FL.W.0067.000000T0000Z-140701T0800Z/
/ATCK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
334 PM CDT SUN JUN 29 2014

The Flood Warning is cancelled for
  The Missouri River at Atchison.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 21.5 feet this evening.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22                      21.5 this evening
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC033-041-195-302034-
/O.EXT.KEAX.FL.W.0060.000000T0000Z-140703T0000Z/
/MIAM7.1.ER.000000T0000Z.140630T1200Z.140702T0000Z.NO/
334 PM CDT SUN JUN 29 2014

The Flood Warning continues for
  The Missouri River At Miami.
* until Wednesday evening.
* At 12:39 PM Sunday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by 
  Monday morning. The river will fall below flood stage Tuesday 
  evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18   18.4   Sun 01 PM   19.1 Monday morning
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:34 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 27, 6:34 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT Fri Jun 27 2014

.DISCUSSION...
Issued at 349 PM CDT FRI JUN 27 2014

Airmass this afternoon is moderately unstable and weakly capped which
has allowed a few showers and weak thunderstorms to pop up across
eastern KS and northern MO. Primary wave responsible for this and
earlier activity is moving into Iowa and northeast Missouri, and a
resulting lack of significant lift should keep any remaining activity
isolated in nature through the remainder of the evening.

Later tonight numerous to widespread thunderstorms are expected to
develop across the Kansas High Plains as a deep upper wave digs into
the Central Rockies. This activity will likely spread into eastern
Kansas by early Saturday morning in a weakening state, and could
spread as far east as central Missouri through early afternoon. This
precipitation and cloud cover could have large impacts on instability
which will determine the extent and magnitude of any storms that can
redevelop later on in the day when the primary trough axis swings
through. Current thinking is that rain and clouds will be extensive
enough through the early afternoon to prevent widespread
thunderstorm development later in the afternoon and evening. If the
sun breaks out early enough, or if morning precipitation fails to
materialize, a resulting unstable airmass and increasing shear could
support a few strong to severe storms later in the afternoon and
evening with damaging winds and perhaps some large hail. Widespread
heavy rain doesn't appear to be a concern at this time but rainfall
could still be enough to result in some minor flooding across areas
that saw 1 to 2 inches of rain Thursday night, particularly far
northwest and northern Missouri.

A quick return to zonal flow behind Saturday's system will allow
temperatures to rise into the upper 80s and lower 90s on Sunday. High
humidity could send heat index values to near 100 degrees near the
KS/MO border. This will also create a moderately to strongly unstable
airmass, although capping should be strong enough and forcing weak
enough to prevent much thunderstorm activity for most of the
afternoon. A weak impulse tracking across Nebraska and Iowa Sunday
evening will likely lead to a complex of strong storms across that
region which could dip into far northern Missouri late Sunday
evening. These storms could be severe with strong winds and heavy
rain.

By Monday a cold front will begin to drop south into the region and
will likely be accompanied by one or more rounds of thunderstorms
Monday afternoon and evening. Increasing shear late in the day could
once again bring some storms to near severe levels.

This front will push south of the area by Tuesday, keeping any
thunderstorm chances mainly to our south for most of the week.
Temperatures behind the front will be near average for early July
with highs in the mid 80s and lows in the 60s. A building ridge late
in the week looks to bring warmer temperatures for the 4th of July
weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 626 PM CDT FRI JUN 27 2014

For most of the area VFR CIGS and VIS are expected through the night.
The exception will be far NE KS/NW MO where scattered showers and
thunderstorms will persist for the next several hours, but so far
have seen nothing more than brief MVFR CIGS and VIS under the activity.
Tomorrow morning a line of weakening TSRA will approach from the
west and have place the arrival at 15Z and drying out by 18Z.
Uncertainty exists how soon the activity will dissipate and whether
renewed storms develop in the afternoon hours tomorrow. Model data
trends indicate renewed activity around 21Z across the terminals, but
due to the low confidence in the model trends with timing, I left
the terminals dry and VFR after 18Z.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Hawblitzel
AVIATION...Pietrycha
Hazardous weather outlook, Jun 27, 6:18 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 PM CDT FRI JUN 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-282330-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
618 PM CDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING AND AGAIN AFTER
 MIDNIGHT ACROSS NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.
 SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD.
 STRONG TO SEVERE STORMS WILL BE POSSIBLE BOTH SATURDAY AND
 SUNDAY...WITH ADDITIONAL SEVERE STORMS POSSIBLE AGAIN ON MONDAY.
 IN ADDITION TO THE SEVERE POTENTIAL...LOCALLY HEAVY RAIN AND MINOR
 FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS NORTH-CENTRAL
 MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:02 PM CDTSevere Thunderstorm WarningEAXLinn, Miami43 min
Jun 28, 2:15 PM CDTSpecial Weather StatementEAXJackson30 min
Jun 28, 2:45 PM CDTSpecial Weather StatementEAXRay30 min
Jun 28, 3:35 PM CDTSpecial Weather StatementEAXGentry25 min
Jun 28, 3:37 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston, Ray17 min
Jun 28, 4:50 PM CDTSpecial Weather StatementEAXJohnson25 min

Nearby

River Flood Warnings in Missouri, 2014River Flood Warnings in Kansas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.